# SDR ABXA070031

- Difficulty date: January 22, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 47,571 hours, 56,743 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577397
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FS 800 ON AFT SIDE, BETWEEN LONGERON 15 RIGHT AND 16 RIGHT.  REMOVED AND REPLACED SHEAR TIE AT STA 800 IAW DC9 SRM 51-30-5.
